CSpace
Transition probability preserving maps on a Grassmann space in a semifinite factor
Gu, Weichen2; Wu, Wenming3; Yuan, Wei1,2
2020-07-01
Source PublicationJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
ISSN0022-247X
Volume487Issue:1Pages:7
AbstractIn this paper, the surjective transition probability preserving transformations on the Grassmann space of infinite projections in an infinite semifinite factor are characterized. As in the classical Wigner's theorem, all these maps are induced by *-isomorphisms or *-anti-isomorphisms of the semifinite factor. (C) 2020 Elsevier Inc. All rights reserved.
KeywordTransition probability Wigner theorem Grassmann spaces Semifinite factors
DOI10.1016/j.jmaa.2020.123957
Indexed BySCI
Language英语
Funding ProjectNational Natural Science Foundation of China[11971463] ; National Natural Science Foundation of China[11871303] ; National Natural Science Foundation of China[11871127] ; Chongqing Science and Technology Commission[Scstc2019jcyj-msxmX0256]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000522798600008
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/50965
Collection中国科学院数学与系统科学研究院
Corresponding AuthorWu, Wenming
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Math, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
3.Chongqing Normal Univ, Sch Math Sci, Chongqing 401331, Peoples R China
Recommended Citation
GB/T 7714
Gu, Weichen,Wu, Wenming,Yuan, Wei. Transition probability preserving maps on a Grassmann space in a semifinite factor[J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2020,487(1):7.
APA Gu, Weichen,Wu, Wenming,&Yuan, Wei.(2020).Transition probability preserving maps on a Grassmann space in a semifinite factor.JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,487(1),7.
MLA Gu, Weichen,et al."Transition probability preserving maps on a Grassmann space in a semifinite factor".JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 487.1(2020):7.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Gu, Weichen]'s Articles
[Wu, Wenming]'s Articles
[Yuan, Wei]'s Articles
Baidu academic
Similar articles in Baidu academic
[Gu, Weichen]'s Articles
[Wu, Wenming]'s Articles
[Yuan, Wei]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Gu, Weichen]'s Articles
[Wu, Wenming]'s Articles
[Yuan, Wei]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.